# SDR SWAA2021082305959

- Difficulty date: August 10, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD CARGO GUSSET R/H SIDE; BS 500D; S-19R ; / [01] REMOVED GUSSET P/N 143A9481-5 AT BS500D STR 19R IAW SRM 51-40-02; [02] RECEIVED NEW GUSSET 143A9481-5; LOCATED AND DRILLED NEW GUSSET R/H SIDE BS 500D S-19R IAW SRM 51-40-05. OK TO INSTALL; [03] RECEIVED NEW GUSSET 143A9481-5; LOCATED AND DRILLED NEW GUSSET R/H SIDE BS 500D S-19R IAW SRM 51-40-05. OK TO INSTALL; [04] VERIFIED CORRECTIVE ACTION #2/3. OK TO INSTALL NEW GUSSET GIVEN.; [05] INSTALLED GUSSET R/H SIDE BS 500D S-19R IAW SRM 51-40-02 AND DWG 143A7902 ID:0053; [06] INSTALLED GUSSET R/H SIDE BS 500D S-19R IAW SRM 51-40-02 AND DWG 143A7902 ID:0053; [07] VERIFIED NEW GUESSET INSTALLED PER SRM 51-40-02 AND BOEING DWG 143A7902.; [08] VERIFIED NEW GUESSET INSTALLED PER SRM 51-40-02 AND BOEING DWG 143A7902.
